# SDR SWAA2025102721040

- Difficulty date: October 3, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 29,703 hours, 14,850 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER FWD SLIDER SEAL IS CRACKED.   REMOVED AND REPLACE RIGHT HORIZONTAL STABILIZER UPPER FWD SLIDER SEAL IAW AMM 53-31-31.
